# SDR CALA2014100792366

- Difficulty date: October 1, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 44,878 hours, 18,366 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE & RIB 8 SKIN DOUBLER PLATE HAS ELONGATED HOLES.  R & R LT WING TE & RIB 8 LOWER SKIN DOUBLER PLATE IAW SRM 57-21-11 FIG 205.  CAT A  REPAIR IAW SRM 57-21-11 TBL 202.
